# SDR CALA2010052700225

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 60,208 hours, 15,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 146N1020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BELTFRAME CRACKED AT RT SIDE STA 1580 BETWEEN STRINGERS 8RT AND 9RT.  INSTALLED REPAIR AT STA 1580 RT SIDE BETWEEN STRINGER 8RT AND 9RT.  ISSUED DIP TO PERFORM DETAILED VISUAL INSP AT 12,000 FLIGHT CYCLES OR 50,000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST.  INSPECT AT 12,000 FLT CYCLES INTERVALS FROM REPAIR INSTALLATION 50,000 TOTAL AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST.
